Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Finitely generated ideals of differentiable functions


Author: B. Roth
Journal: Trans. Amer. Math. Soc. 150 (1970), 213-225
MSC: Primary 46.30
MathSciNet review: 0262810
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In some spaces of differentiable functions, the finitely generated ideals which are closed are characterized in terms of the zeros of the generators. Applications are made to problems of division for distributions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.30

Retrieve articles in all journals with MSC: 46.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1970-0262810-9
PII: S 0002-9947(1970)0262810-9
Keywords: Spaces of differentiable functions, spaces of distributions, finitely generated ideals, division of distributions, Lojasiewicz inequality, zeros of finite order
Article copyright: © Copyright 1970 American Mathematical Society